# SDR SWIA202056017

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS333.00 LOWER FLANGE IS CORRODED BETWEEN STGR26L & STGR25R.   (C-CHECK) RO 2/6/2021   REPAIRED CORROSION ON LOWER FRAME FLANGE AT FS 333.00 BETWEEN STRINGER 26L AND 25R AS PER CRJ 700 SRM 51-42-21-001-001-A01. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
